Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
144 Doctors are Online

Have bleeding from 3 weeks, missed period after injection, given provera, tired, back pain. On protein diet. Stop?

I am 53 years old. I had the shot from the doctor around six months ago, and it stopped my period within 24 hours. I didn't have another period for a good 3 months. But now I have been going for over 3 weeks straight. The doctor put me on Provera for 10 days, I am on my 5 day, and I am going worse than ever and am very tired and have lower back pain. Is this ever going to stop? Plus I am on a high protein diet, since february 22nd and have only lost 12lbs. The doctor said I should of lost at least 18lbs by now.
Asked On : Sat, 20 Apr 2013
Answers:  1 Views:  21
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
hi.. you are 53 years old and you are having bleeding/back pain, could be DUB.. you are put on progesterone for stopping the bleeding.. before that get one ultrasound done to see if there are any findings(fibriods) in it. then see your gynaecologist for managing this..all the very best...
Answered: Wed, 26 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor